# SDR NACA20020064

- Difficulty date: December 23, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 44636
- Aircraft time: 34,189 hours
- Engine: Pwa R2800CB3
- Engine time: 1,654 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 404482
- Part serial: RG1917
- Condition: Cracked
- Location: Nr 9
- Part time: 1,001 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE PRECAUTIONARY SHUT DOWN FOR EXCESSIVE OIL CONSUMPTION AND NR 16 CYLINDER SHORTED SECONDARY.  REPLACED NR 1 ENGINE, NR 9 CYLINDER.
